# SDR 2007UALA00580

- Difficulty date: February 23, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 42,685 hours, 30,941 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STA 287 STRINGER UPPER CROWN LT SIDE.  MAJOR REPAIR: REMOVED DAMAGE. INSTALLED PERMANENT REPAIR PER SRM 53-00-01 REPAIR 31 DETIAL XIX, INSTALLED DOUBLER, TRIPLER, AND FILLER.
